# SDR ASOA04796

- Difficulty date: October 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 3,881 hours
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31707651
- Condition: Cracked
- Location: Pax Door
- Component: Door, Cndair
- Component part number: CC6703869011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE TOP STEP ON THE PASSENGER DOOR.
